# SDR 9501009959

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK EXCESSIVE FORCE WAS REQUIRED TO REMOVE THE INTERIOR HANDLE FROM THE CLIPS.  REMOVED PRIMER FROM THE BALL END OF THE CABLE AND ADJUSTED THE CLIPS.  CHECKED OK.
